# SDR REXA2012061200926

- Difficulty date: June 12, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15144
- Aircraft time: 11,640 hours, 7,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 280 FLOORBEAM CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW EO NR 53188.
